# SDR PNSA991002

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2730 · Elevator Control System
- Part: Conrtols
- Condition: Iced Up
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EN ROUTE CAPTAIN NOTICED ELEVATOR CONTROL WAS STIFF.  AIRCRAFT DIVERTED TO NEAREST AIRPORT.  LANDING WAS UNEVENTFUL.  MAINTENANCE PERSONNEL DISCOVERED THE ELEVATOR PULLEYS AT FUSELAGE STATION 512 WERE ENCASED IN ICE.  AIRCRAFT WAS THAWED, WATER DRAINED AND AIRCRAFT RETURNED TO SERVICE.
